# SDR UPS04842441

- Difficulty date: May 11, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Plate
- Part number: 577991639
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 210 FINGER DOUBLER AND SPLICE PLATE ARE CORRODED BEYOND LIMITS BETWEEN LONG 21L TO 31L AND STATION 210 LONG 25R SPLICE FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLER, SPLICE PLATE AND SPLICE FITTING IAW DWG 5779916,4653726 AND SRM 51-1-20D, 51-1-21
